Please use this identifier to cite or link to this item:
Title: Orthogonal polynomials and exact correlation functions for two cut random matrix models
Authors: Deo, Nivedita
Keywords: Exact fine-grained global correlators
Issue Date: Nov-1997
Publisher: Elsevier B.V.
Citation: Nuclear Physics B, 1997, Vol.504, p609-620
Abstract: Exact eigenvalue correlation functions are computed for large N hermitian one-matrix models with eigenvalues distributed in two symmetric cuts. An asymptotic form for orthogonal polynomials for arbitrary polynomial potentials that support a Image2 symmetricdistribution is obtained. This results in an exact explicit expression for the kernel at large N which determines all eigenvalue correlators. The oscillating and smooth parts of the two-point correlator are extracted and the universality of local fine-grained and smoothed global correlators is established.
Description: Restricted Access.
ISSN: 0550-3213
Alternative Location:
Copyright: 1997 Elsevier B.V.
Appears in Collections:Research Papers (TP)

Files in This Item:
File Description SizeFormat 
1997 NPB V504 p609.pdf
  Restricted Access
Restricted Access490.55 kBAdobe PDFView/Open Request a copy

Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.